# SDR DALA2024051605261

- Difficulty date: May 25, 2023
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 92,888 hours, 43,328 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3219 DISC: ER/A 607913-14 REV(A) REQUIRES DAMAGE TOLERANCE ANALYSIS. C/A: *DTA TO BE COMPLETED WITH IN 12 MONTHS OF SECTION I* ASSOCIATED ER/A 32-607913 ADDED FOR AC 3219. (LP: 2784815)
